420chan now has a web-based IRC client available, right here
Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the float Name#Password
Comment
[*]Italic Text[/*]
[**]Bold Text[/**]
[~]Taimapedia Article[/~]
[%]Spoiler Text[/%]
>Highlight/Quote Text
[pre]Preformatted & Monospace text[/pre]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Community Updates

420chan now supports HTTPS! If you find any issues, you may report them in this thread
Rolling after getting off SSRIs by Ian Buzzson - Fri, 06 Oct 2017 04:15:18 EST ID:ySkGv5J9 No.225773 Ignore Report Quick Reply
File: 1507277718066.png -(664144B / 648.58KB, 717x728) Thumbnail displayed, click image for full size. 664144
So, I've been on escitalopram for about half a year and decided to quit by tapering down since it hasn't done much for me (and because some friends are planning on taking mdma in the near future and I want in). Anyone know how long I should wait after my last dose so I get the full experience and don't fuck my brain?
>>
Ernest Honeystock - Fri, 06 Oct 2017 04:48:07 EST ID:v0Of9SlC No.225774 Ignore Report Quick Reply
>>225773
Fucking your brain is basically a non issue. SSRIs and the long term changes they make to your brain actually significantly reduce the effects of MDMA (receptor downregulation).

If you're no longer getting brain zaps etc from SSRI withdrawals (sorry I mean "discontinuation syndrome") then you're probably good to go.
4-6 weeks at a guess. That said, worst case scenario you don't roll as hard as you might've otherwise.
>>
Ian Buzzson - Fri, 06 Oct 2017 05:08:23 EST ID:ySkGv5J9 No.225776 Ignore Report Quick Reply
>>225774
All right thanks for the info, thankfully I've only been taking a pretty modest 10mg per day of escitalopram, switching to 5mg didn't feel too bad and stopping entirely sometime next week. Gotta say, I never would have even accepted the SSRI my doctor suggested If I'd known the full effects back then.
>>
Ebenezer Sockleham - Mon, 09 Oct 2017 00:12:31 EST ID:v0Of9SlC No.225780 Ignore Report Quick Reply
>>225776
Escitalopram is probably the most toxic of the prescribed SSRIs too, I'd suggest another one if you do decide to go that route in the future. It has some pretty undesirable effects on the heart.
I ended up on 40mg of escitalopram due to an error and doctors not knowing their shit (I'm amazed no pharmacists questioned it either). It fucked with my head so badly, I was shoplifting stuff I didn't even need, borderline kleptomania tier and I'd never stolen before in my life. I think I just felt so numb I wanted the thrill, I don't even know, It all happened so subtly. Hypomania? Who knows - 0/10
ADs have helped me overall, but they are certainly not without their hazards.


Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.